MAUDE Adverse Event Report: BETA BIONICS INC. CONTACT DETACH; SET, ADMINISTRATION, INTRAVASCULAR

BETA BIONICS INC. CONTACT DETACH; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MMT-863
Medical Device Problem Code Use of Incorrect Control/Treatment Settings (1126)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that infusion set came off while sleeping due to tossing and turning on (b)(6) 2024.The patient replaced infusion set and resumed insulin deliveries successfully.
 
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 8021545, manufacturing site: 3003442380.

Brand Name
CONTACT DETACH
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BETA BIONICS INC.
8 saint mary¿s street
suite 936
boston MA 02215
Manufacturer (Section G)
BETA BIONICS INC.
8 saint mary¿s street
suite 936
boston MA 02215
Manufacturer Contact
courtney smith
aaholmvej 1 - 3
osted
lejre 4320
DA   4320
6032470255
MDR Report Key24824247
Report Number3003442380-2026-87174
Device Sequence Number10220032
Product Code FPA
UDI-Device Identifier05705244005693
UDI-Public05705244005693
Combination Product (Y/N)N
PMA/510(K) Number
K041545
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberMMT-863
Device Lot Number6007110
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Initial Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age77 YR
Patient SexUnknown